MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, LDR .5CC 29G 100CT1/2" 8/CS
Medical Device Problem Codes Material Discolored (1170); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Customer called on (b)(6) 2025, with concerns regarding one of two bags of needles she received, which she stated contained multiple defective needles.In late (b)(6) 2025, customer discarded two of the needles from this bag because she believed they were bent and a third needle because it ¿looked like it was dropped on the floor¿ after she removed the orange cap.On (b)(6) 2025, customer noticed after she filled a needle with her lupron (leoprolide acetate) medication that the needle ¿looks like it¿s been on the street, picked up, and bleached,¿ that the tip of the needle ¿looks like it¿s been glued together,¿ and that she wondered if there was blood in the needle.Customer subsequently used a different needle from the same bag to administer her lupron injection, but afterwards she became concerned that the lupron vial could have been contaminated by the needle that appeared discolored and misshapen.The same day, customer called her doctor, but did not provide any information on this interaction, and gave herself a blood draw to test for stds as she is a phlebotomist.Although the results were negative and customer was not experiencing any symptoms, customer stated it could take four weeks or longer for some stds to appear as positive, so she will get another blood draw next month.Customer also requested and received a new vial of lupron and needles of a different brand from her pharmacy.Customer declined a replacement product from trividia health.Based on pictures provided by customer via email, customer received two bags of 10 single-use u-100 insulin syringes (29g 1/2¿, 0.5 cc insulin) via mail from apri fertility pharmacy in los angeles for use with a 14 day patient administration kit of leoprolide acetate injection (14 mg/2.8 ml).Product storage location and open date were not specified.Customer was informed that the needles are intended for use only with insulin products and confirmed she was using the needles to administer lupron (leoprolide acetate) injections as directed by her healthcare provider in preparation for an artificial insemination procedure on (b)(6) 2025.Following the incident, according to customer, customer originally contacted apri fertility pharmacy for assistance, which informed her that they purchase the needles in packs of 100 from cardinal health, which purchases the needles from trividia health, so customer then reached out to trividia health.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were not returned for evaluation.Customer was asked to send back the alleged defective needles for inspection but said she would get back to us.Complaint was forwarded to supplier¿s quality manager for an inspection of retained samples from the same lot and no abnormalities were found.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key23821980
Report Number1000113657-2025-00468
Device Sequence Number10092625
Product Code FMF
UDI-Device Identifier00021292005818
UDI-Public(01)00021292005818(17)300122(10)NP25024
Combination Product (Y/N)N
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSYR, LDR .5CC 29G 100CT1/2" 8/CS
Device Lot NumberNP25024
Was Device Available for Evaluation? No
Distributor Facility Aware Date11/19/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2025
Initial Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUSTOMER USED THE NEEDLES TO ADMINISTER LUPRON
Outcome Attributed to Adverse Event Other;
Patient SexUnknown